Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 139, NWS Mobile, AL

April 5, 20174 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 5, 2017, 10:26 AM CDT for 4 counties in Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2017, 10:26 AM CDT (15:26 UTC)
Expired
Apr 5, 2017, 11:15 AM CDT
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 6:54 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS54 KMOB 051526
SVRMOB
ALC013-035-039-041-051615-
/O.NEW.KMOB.SV.W.0139.170405T1526Z-170405T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1026 AM CDT WED APR 5 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Butler County in south central Alabama...
  Southern Crenshaw County in south central Alabama...
  Southeastern Conecuh County in south central Alabama...
  Northern Covington County in south central Alabama...

* Until 1115 AM CDT

* At 1026 AM CDT, a severe thunderstorm was located near McKenzie, or
  11 miles northeast of Evergreen, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Luverne, Georgiana, Brantley, McKenzie, Red Level, Rutledge,
  Dozier, Gantt and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until noon CDT for south central
Alabama.

LAT...LON 3153 8616 3153 8620 3141 8620 3131 8695
      3159 8691 3180 8620 3179 8620 3179 8615
      3166 8615 3166 8616 3165 8616 3163 8618
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1526Z 251DEG 35KT 3150 8677 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
658 
WWUS54 KMOB 051542
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1042 AM CDT WED APR 5 2017

ALC035-051551-
/O.CAN.KMOB.SV.W.0139.000000T0000Z-170405T1615Z/
Conecuh AL-
1042 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONECUH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until noon CDT for south central
Alabama.

LAT...LON 3153 8616 3153 8620 3144 8620 3138 8667
      3144 8667 3144 8670 3152 8670 3152 8671
      3165 8671 3180 8620 3179 8620 3179 8615
      3166 8615 3166 8616 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 1541Z 242DEG 42KT 3156 8664 

$$

ALC013-039-041-051615-
/O.CON.KMOB.SV.W.0139.000000T0000Z-170405T1615Z/
Butler AL-Crenshaw AL-Covington AL-
1042 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHEASTERN BUTLER...SOUTHERN CRENSHAW AND NORTHERN COVINGTON
COUNTIES...

At 1041 AM CDT, a severe thunderstorm was located near McKenzie, or
18 miles south of Greenville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Luverne, Brantley, Red Level, Rutledge, Dozier, Gantt and Glenwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until noon CDT for south central
Alabama.

LAT...LON 3153 8616 3153 8620 3144 8620 3138 8667
      3144 8667 3144 8670 3152 8670 3152 8671
      3165 8671 3180 8620 3179 8620 3179 8615
      3166 8615 3166 8616 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 1541Z 242DEG 42KT 3156 8664 

HAIL...1.25IN
WIND...60MPH
 
$$
700 
WWUS54 KMOB 051600
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1100 AM CDT WED APR 5 2017

ALC013-039-051610-
/O.CAN.KMOB.SV.W.0139.000000T0000Z-170405T1615Z/
Butler AL-Covington AL-
1100 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER AND
NORTHERN COVINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been canceled.

A tornado watch remains in effect until noon CDT for south central
Alabama.

LAT...LON 3153 8616 3153 8620 3150 8628 3153 8628
      3153 8630 3149 8634 3149 8636 3145 8640
      3153 8640 3153 8650 3165 8650 3166 8645
      3173 8644 3180 8620 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1600Z 251DEG 35KT 3162 8643 

$$

ALC041-051615-
/O.CON.KMOB.SV.W.0139.000000T0000Z-170405T1615Z/
Crenshaw AL-
1100 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN CRENSHAW COUNTY...

At 1100 AM CDT, a severe thunderstorm was located 9 miles northwest
of Dozier, or 11 miles southwest of Luverne, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Luverne, Brantley, Rutledge, Dozier and Glenwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until noon CDT for south central
Alabama.

LAT...LON 3153 8616 3153 8620 3150 8628 3153 8628
      3153 8630 3149 8634 3149 8636 3145 8640
      3153 8640 3153 8650 3165 8650 3166 8645
      3173 8644 3180 8620 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1600Z 251DEG 35KT 3162 8643 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:17 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 5, 10:17 AM CDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1017 AM CDT Wed Apr 5 2017

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Wayne...Greene...and George in inland southeast Ms and
Choctaw county in southwest Alabama have been cleared from
Tornado Watch 124. Stay tuned for further updates as showers and
thunderstorms continue to move off to the east. 32/ee

&&

.PREV DISCUSSION... /issued 949 AM CDT Wed Apr 5 2017/

DISCUSSION...See updated information for land areas below.

UPDATE...Showers and thunderstorms continue to shift off to the
east. Primary threats over inland southeast MS and extreme inland
southwest AL, mostly north of Mobile, looks to be large hail and
damaging winds with maybe a few isolated tornadoes for the next
couple of hours then clearing off to the east further by
afternoon. stay tuned for further updates. 32/ee

PREV DISCUSSION... /issued 626 AM CDT Wed Apr 5 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...IFR conditions generally expected to start the TAF
period with southerly winds around 10kts gusting to 20kt.
Increasing chances for showers and thunderstorms will spread from
west to east with associated lowering in cigs and visbys through
the morning hours. Winds will veer to the southwest and west after
18Z as greater chances for showers and storms exit to the east.
Expect mostly VFR and MVFR conditions after 00Z Thursday. 05/RR

PREV DISCUSSION... /issued 416 AM CDT Wed Apr 5 2017/

Severe Weather, Some Possibly Significant, To Impact Much of our
Region Today...

NEAR TERM /Now Through Wednesday Afternoon/...Early morning surface
analysis shows a warm front lifting northward across our forecast
area, roughly stretching north of a Gulfport, MS to Mobile, AL to
Crestview, FL line as of 05.07Z. Temperatures and dewpoints are
in the lower to mid 70s south of the front, along with increased
southerly winds around 10-15 mph. Scattered thunderstorms have
been firing north of the front early this morning, and have tapped
into enough instability (1000-1500 J/KG MLCAPE and 700-500 mb
lapse rates around 7 C/KM) per SPC mesoscale analysis) to
occasionally strengthen to severe limits. Storms have mostly
likely remained slightly elevated in nature so far, as we have
only received periodic hail reports early this morning.

We still expect potential significant severe weather impacts across
a portion of our forecast area today. A potent upper level storm
system and associated surface low is forecast to eject northeastward
across the Mid-Mississippi Valley and Upper Midwest today, while the
surface cold front also advances eastward from the Lower Mississippi
Valley early this morning, to near far western portions of our
forecast area by midday, then eastward across our CWA through the
afternoon hours, clearing our far eastern zones by early evening.
Our forecast area will be underneath a diffluent mid level
southwesterly flow pattern with agreement on high-res WRF-ARW (which
seems to have handled this morning's convection as opposed to HRRR),
NAM, GFS, and ECMWF with increase in convective coverage over much
of our forecast area through the early morning hours.

Storms should gradually trend more surface based later this morning
and of course into the afternoon as the region will be squarely in
the warm sector as the warm front continues to lift northward.
MLCAPE values are expected to increase to 1500-2500 J/KG region-wide
later this morning into this afternoon. We expect scattered to
numerous showers and storms to continue developing especially along
and east of the I-65 corridor after 10 AM, with the best coverage
shifting to eastern portions of the forecast area by early
afternoon. Given the impressive instability profiles on forecast
soundings, storms should easily become supercellular in nature, and
with 700-500 mb level lapse rates steepening to 7.5-8 C/KM, very
large hail of golfball sized or larger will be possible with
storms today, along with damaging wind gusts of 70+ mph. While
surface flow mostly remains uni-directional from the southwest,
with around 50 knots of deep layer shear, surface flow could be
backed just enough (particularly across central and eastern
portions of the CWA per RAP and NAM (0-1km storm relative helicity
up to around 200 m2/s2) to also provide a tornado threat with
storms as they develop this morning into early this afternoon. An
isolated strong tornado (EF- 2+) cannot be ruled out, particularly
over south central AL or the northwest FL Panhandle. The new SPC
Day 1 outlook still places most areas east and north of a Grove
Hill, AL to Crestview, FL line within a Moderate Risk of severe
weather, with the Enhanced Risk stretching west to near the AL/MS
state line, and a Slight Risk across the rest of southeast MS,
which looks reasonable.

Surface winds veer southwest to west as the front passes across
the area, and expect the severe threat to end from west to east,
coming to a complete end late this afternoon or early this
evening. Still be a small chance of showers and storms over the
far eastern zones this evening, before front clears the area,
bringing cooler and drier air to the local area in its wake. /21
/10

SHORT TERM /Thursday Through Friday night/...Following an active
last few days, the short term will be quite different. Large scale
trof in the high levels sharpens over the eastern US by the close
of the week, bringing much drier air and lower deep layer thickness
values. The result is high temperatures some 3 to 6 degrees below
climatic normals, ranging from the upper half of the 60s far
northern zones to 69 to 74 much of southern half Thursday and
Friday. Thursday likely to be a breezy day as well. For overnight
lows, much cooler with numbers dipping down into the lower 40s
interior to mid 40s coast. /10

LONG TERM /Saturday Through Tuesday/...High pressure moves east
over the region this weekend, with highs ranging from the upper
70s to lower 80s interior and mid 70s coast. Coolest overnight
lows in the outlook look to occur Sunday morning in the mid to
upper 40s interior to mid to upper 50s coast. Overnight lows show
a greater degree of warming, into the mid 50s interior to lower
mid 60s coast by Tuesday morning. /10

MARINE...Moderate southwest flow and seas today ahead of a cold
front moving east of the Lower MS River Valley. Storms ahead of
the front today, could become locally severe. Cold front sweeps
east this evening, bringing a moderate to strong offshore flow in
its wake. Due to the strength of the evolving northwest fetch,
highest seas are aligned in the 20 to 60 nm zones by tonight.
Showers and storms end with the frontal passage. Moderate to
strong northwest flow persists into Thursday night over bays and
coastal waterways and over the offshore zones through mid morning
Friday. Considering this, small craft advisories have been
extended in time. Winds and seas subside into the weekend as high
pressure moves east over the area. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ630>635.

     Small Craft Advisory until 10 AM CDT Friday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 5, 5:26 AM CDT, 5 hours before
Hazardous Weather Outlook
National Weather Service Mobile AL
526 AM CDT Wed Apr 5 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
526 AM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A moderate to enhanced risk of severe storms is outlooked for
today. All modes of severe storms possible including large hail,
damaging winds in excess of 70 mph, and a few tornadoes. Be
weather aware today and prepared to take quick action in the case
warnings are issued for your area. The severe weather threat looks
to come to an end late this afternoon into this evening.

A high risk of dangerous to potentially deadly rip currents
continues across coastal portions of Alabama and the northwest
Florida Panhandle through late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A moderate risk of rip currents is in place across coastal
portions of Alabama and the northwest Florida Panhandle Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Tuesday.

GMZ630>635-650-655-670-675-061200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
526 AM CDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Marine storms could become locally severe at times today.
Small craft advisories in effect. See latest marine weather
message for details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small craft advisories remain in effect through Friday morning.
See latest marine weather message for details.

In the hours before

Special weather statement, Apr 5, 7:46 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
746 AM CDT WED APR 5 2017

ALZ053-055-051330-
Clarke AL-Monroe AL-
746 AM CDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MONROE AND SOUTHEASTERN CLARKE COUNTIES UNTIL 830 AM
CDT...

At 746 AM CDT, the strong thunderstorm was located 8 miles southeast
of Jackson, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Monroe
and southeastern Clarke Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until noon CDT for south central
and southwestern Alabama.

LAT...LON 3168 8721 3130 8777 3144 8791 3183 8748
      3183 8737
TIME...MOT...LOC 1246Z 227DEG 35KT 3142 8778
Special weather statement, Apr 5, 7:53 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
753 AM CDT WED APR 5 2017

ALZ059-FLZ201-203-051345-
Escambia AL-Escambia Inland FL-Santa Rosa Inland FL-
753 AM CDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
ESCAMBIA...NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES
UNTIL 845 AM CDT...

At 752 AM CDT, the strong thunderstorm was located 9 miles southwest
of Bratt, or 12 miles south of Atmore, moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Brewton, Century, Flomaton, East Brewton, Jay, Pollard, Riverview and
Bratt.

A tornado watch remains in effect until noon CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3086 8762 3126 8712 3126 8694 3113 8682
      3072 8749
TIME...MOT...LOC 1252Z 230DEG 42KT 3084 8749
Special weather statement, Apr 5, 8:32 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
832 AM CDT WED APR 5 2017

ALZ054-055-051415-
Wilcox AL-Monroe AL-
832 AM CDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES UNTIL 915 AM
CDT...

At 832 AM CDT, the strong thunderstorm was located 10 miles northwest
of Monroeville, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Beatrice, Vredenburgh and Pine Apple.

A tornado watch remains in effect until noon CDT for south central
and southwestern Alabama.

LAT...LON 3191 8691 3183 8691 3154 8743 3166 8756
      3205 8711 3205 8706
TIME...MOT...LOC 1332Z 230DEG 39KT 3165 8743
Local storm report, Apr 5, 9:16 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
916 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             CAMDEN                  31.99N 87.29W
04/05/2017  E1.00 INCH       WILCOX             AL   PUBLIC

            QUARTER SIZE HAIL REPORTED IN CAMDEN

&&

JFB
Local storm report, Apr 5, 9:18 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
918 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     TSTM WND DMG     DICKINSON               31.76N 87.71W
04/05/2017                   CLARKE             AL   EMERGENCY MNGR

            TREES DOWN BLOCKING DICKINSON ROAD

&&

JFB
Local storm report, Apr 5, 9:30 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
930 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             CAMDEN                  31.99N 87.29W
04/05/2017  E1.75 INCH       WILCOX             AL   PUBLIC

            PICTURES ON SOCIAL MEDIA OF PING PONG TO GOLF BALL SIZE
            HAIL IN CAMDEN

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:49 PM CDTSpecial Weather StatementMOBMobile41 min
Apr 4, 10:58 PM CDTSpecial Marine WarningMOB47 min
Apr 4, 11:17 PM CDTSevere Thunderstorm WarningMOBMobile20 min
Apr 5, 12:39 AM CDTSpecial Weather StatementMOBEscambia51 min
Apr 5, 12:47 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia43 min
Apr 5, 1:25 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia50 min
Apr 5, 2:13 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw47 min
Apr 5, 2:32 AM CDTSpecial Weather StatementMOBChoctaw28 min
Apr 5, 2:59 AM CDTSpecial Weather StatementMOBCrenshaw31 min
Apr 5, 7:01 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington44 min
Apr 5, 7:04 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington56 min
Apr 5, 7:41 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington49 min
Apr 5, 7:46 AM CDTSpecial Weather StatementMOBMonroe44 min
Apr 5, 7:53 AM CDTSpecial Weather StatementMOBEscambia52 min
Apr 5, 7:59 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia46 min
Apr 5, 7:59 AM CDTTornado WarningMOBClarke, Washington31 min
Apr 5, 8:05 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington40 min
Apr 5, 8:19 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox41 min
Apr 5, 8:32 AM CDTSpecial Weather StatementMOBMonroe43 min
Apr 5, 8:34 AM CDTTornado WarningMOBCovington41 min
Apr 5, 8:42 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington48 min
Apr 5, 8:50 AM CDTTornado WarningMOBMonroe, Wilcox25 min
Apr 5, 8:55 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia50 min
Apr 5, 9:11 AM CDTTornado WarningMOBWilcox19 min
Apr 5, 9:19 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe41 min
Apr 5, 9:25 AM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw50 min
Apr 5, 9:54 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Monroe36 min
Apr 5, 10:03 AM CDTSpecial Marine WarningMOB57 min
Apr 5, 10:52 AM CDTSpecial Marine WarningMOB98 min
Apr 5, 12:18 PM CDTSpecial Weather StatementMOBCovington42 min
Apr 5, 12:24 PM CDTSpecial Marine WarningMOB2 hr
Apr 5, 12:37 PM CDTSpecial Marine WarningMOB53 min
Apr 5, 1:25 PM CDTSpecial Marine WarningMOB95 min
Apr 5, 1:53 PM CDTGale WarningMOB17 hr
Apr 5, 1:53 PM CDTSmall Craft AdvisoryMOB38 hr
Apr 5, 2:06 PM CDTWind AdvisoryMOBBaldwin, Mobile23 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.